# SDR CALA2021072601179

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT R/H DOOR LOWER SILL BETWEEN FR66 AND FR68 (DOT 74-17) (A3NB-53-3-6186) REMOVED DAMAGED R2 DOOR LOWER SILL & INSTALLED NEW R2 DOOR LOWER SILL,DAMAGE BLENDED IAW SRM 51-74-00, BLENDED AREA MEASURES L-1. 0" W0.9" D-0.15 ORIGINAL MAT 0.196" REMOVED MAT 0.15" REMAINING THICKNESS 0.046" FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-283- 002 NO SRI REQUIRED.
